# SDR SCNA20250731290

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 74,014 hours, 26,515 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOUD NOISE FROM NLG DURING TAXI.  FOUND L/H NOSE TIRE BEARING HAD FAILED. WHEEL ASSY IS DAMAGED AND THERE HAS ALSO BEEN DAMAGE TO THE AXEL.
